# SDR DALA2022081605540

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 MTC TASK-FWD GALLEY FLOOR BEAM AT STA 347 RBL45 FOUND WITH CORROSION. CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI 601146-14. (2366149)
